# SDR COM11841

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin Support
- Condition: Cracked
- Location: Wings
- Part time: 11,361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK 5720-551/651-01I AND 5720-552/652-01I AT WING RIBS NR 15, 16, 18 AND 21.  THE SKIN SUPPORTS WERE REPLACED IAW AERODESIGN REPORT NR 1327-2.  P/N: 120-17062-005, 2 EA; 120-17056-015, 4 EA; 120-17057-006, 2 EA; 120-17056-007, 12 EA; 120-17057-015, 1 EA; 120-17056-019, 2 EA; 120-17056-017, 2 EA; 120-17056-013, 2 EA; 120-17057-006, 1 EA.
